Aneela Nayab

PESHAWAR: A lot has been said and discussed about the possible side effects of coronavirus vaccines which affect people in different ways.

Nowadays a new debate has started about the possible side effect of the vaccine to affect women’s menstrual cycle. This issue has generated a lot of debate among the women as it is a matter particular to their concern. Rumours associated with the vaccination have put women in a difficult position whether to go for it or not. However, ultimately, every woman will have to go for vaccination as it is declared mandatory by the government.

Fauzia, a woman from Peshawar, says she experienced delayed periods twice after administering corona vaccine and she doesn’t know what will happen next. She says she is worried about this unexpected change in her body.

Everyone knows that weather and environment as well as physical and mental wellbeing never remain in similar state all the times, but still many educated women tend to believe in rumours.

Kulsoom from Peshawar also agrees with Fauzia, and says the vaccination affected her periods. She says she experienced early periods and extensive bleeding which affected her health condition. She says she had to undergo vaccination as she is a teacher at a private school. She says many pimples have also appeared on her face.

“I would have preferred quitting my job instead of going for vaccination if earlier I had an idea about its side effects,” she told TNN.

Kulsoom’s concerns may also be misplaced as everyone knows that there is extreme hot weather nowadays and use of hot food may cause early periods. A menstrual cycle lasts from 21 to 35 days, while periods may last for two to eight days. Any menstruation and periods within this range of time is perfectly normal and there is nothing to worry about.

Senior Gynaecologist at Lady Reading Hospital Dr Khizer Hayat told TNN that all concerns about the vaccination affecting women’s menstrual cycle are misplaced. He says the hospital has never received a single complaint about such side effects. He says there are a lot of other reasons behind early or delayed periods, but vaccination has nothing to do with it. He says the virus is new, and no comprehensive study about such side effects is available at present.

 

LEAVE A REPLY

Please enter your comment!
Please enter your name here